advertisement
Question
Posted by: Cornel | 2008/11/20

Terugvoer

Hi Doc,

Nee, dis nie vertigo nie. Lighooftig, effens van balans af en soms word dit amper swart voor my.

Kan dit newe-effek wees van Diuretics? dalk te sterk?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Cornel
Dit is omdat daar nie genoeg bloed by jou brein uitkom nie, jou bloeddruk is dalk effens onstabiel of jy kry ortostatiese hipotensie ( hipotensie wat gebeur met posisie verandering van die liggaam soos as jy opstaan of vinnig omdraai) Diuretika kan dit as newe effek hê.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement